# SDR SWIA201540714

- Difficulty date: January 29, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 22,173 hours, 20,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON AFT PRESSURE BULKHEAD, FWD FACE, BENEATH LINER SUPPORT ASSY LOCATED ON RBL 9 APPROXIMATELY WL80 NEAR FLOOR LEVEL.  C-CHECK, RO 2/10/15, REMOVED DAMAGED PORTION AND INSTALLED FABRICATED REPAIR PARTS ON AFT PRESSURE BULKHEAD, FWD FACE, BENEATH LINER SUPPORT ASSY LOCATED ON RBL9 APPROXIMATELY WL80 NEAR FLOOR LEVEL IAW REO PRESSURE CHECK GOOD REF AMM. COMPLIED WITH ST 51-900-1003.
